# SDR A6WA200640344

- Difficulty date: September 5, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DOOR MOTOR CONTINUOUSLY RUNNING WITH DOOR SHUT.  INSPECTED AND CLEANED PASSENGER DOOR ASSIST MOTOR CONNECTOR IAW CH 52.  OPS CHECK GOOD AT THIS TIME.
